# SDR SWAA020854

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 39,652 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAMS CRACKED (2 EA) AT BS 180, LBL 5.7 AT WL 153 AND RBL 17.1 AT WL 230.  REPAIRED VERTICAL BEAMS PER SRM.
